Alert archive / Texas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 549, NWS Fort Worth, TX

November 21, 2011Hill County, Navarro County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Nov 21, 2011, 10:25 PM CST for Hill County, Navarro County, Texas. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 21, 2011, 10:25 PM CST (04:25 UTC)
Expired
Nov 21, 2011, 11:12 PM CST
In force
47 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

Counties Hill County, TX, Navarro County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 98 km from the middle of the area, began a volume at 04:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 4.4 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2011-11-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2011-11-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 514 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
391 m above ground
0-6 km bulk shear
94 kt
0-1 km storm-relative helicity
514 m²/s²
0-3 km storm-relative helicity
719 m²/s²
Significant tornado parameter
0.0
Supercell composite
11.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

461 
WUUS54 KFWD 220425
SVRFWD
TXC217-349-220530-
/O.NEW.KFWD.SV.W.0549.111122T0425Z-111122T0530Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1025 PM CST MON NOV 21 2011

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN HILL COUNTY IN NORTH CENTRAL TEXAS...
  NAVARRO COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 1130 PM CST

* AT 1024 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 6 MILES
  SOUTH OF BYNUM...AND MOVING NORTHEAST AT 45 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  HUBBARD AROUND 1030 PM...
  DAWSON AROUND 1040 PM...
  BLOOMING GROVE AROUND 1050 PM...
  BARRY AROUND 1055 PM...
  CORSICANA...ANGUS AND NAVARRO AROUND 1105 PM...
  KERENS AROUND 1120 PM...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3182 9649 3180 9658 3182 9672 3172 9694
      3186 9703 3186 9706 3192 9711 3217 9672
      3233 9639 3230 9630 3226 9628 3220 9615
      3217 9618 3215 9612 3209 9612 3208 9609
      3201 9605
TIME...MOT...LOC 0424Z 235DEG 39KT 3190 9695

$$
2 follow-up statements
120 
WWUS54 KFWD 220503
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1103 PM CST MON NOV 21 2011

TXC217-220512-
/O.CAN.KFWD.SV.W.0549.000000T0000Z-111122T0530Z/
HILL TX-
1103 PM CST MON NOV 21 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HILL COUNTY IS 
CANCELLED...

LAT...LON 3182 9649 3180 9663 3183 9673 3206 9689
      3215 9675 3233 9638 3230 9630 3226 9628
      3219 9615 3217 9618 3215 9612 3209 9612
      3208 9609 3202 9605
TIME...MOT...LOC 0502Z 242DEG 41KT 3209 9649

$$

TXC349-220530-
/O.CON.KFWD.SV.W.0549.000000T0000Z-111122T0530Z/
NAVARRO TX-
1103 PM CST MON NOV 21 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CST
FOR NAVARRO COUNTY...

AT 1102 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR OAK
VALLEY...MOVING NORTHEAST AT 45 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  MILDRED...RICE AND EUREKA AROUND 1110 PM CST...
  POWELL AROUND 1115 PM CST...
  KERENS AND GOODLOW AROUND 1120 PM CST...

LAT...LON 3182 9649 3180 9663 3183 9673 3206 9689
      3215 9675 3233 9638 3230 9630 3226 9628
      3219 9615 3217 9618 3215 9612 3209 9612
      3208 9609 3202 9605
TIME...MOT...LOC 0502Z 242DEG 41KT 3209 9649

$$
979 
WWUS54 KFWD 220512
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1112 PM CST MON NOV 21 2011

TXC349-220522-
/O.CAN.KFWD.SV.W.0549.000000T0000Z-111122T0530Z/
NAVARRO TX-
1112 PM CST MON NOV 21 2011

...THE SEVERE THUNDERSTORM WARNING FOR NAVARRO COUNTY IS CANCELLED...

AT 1112 PM CST THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING
WEAKENED AND WAS NO LONGER SEVERE...THUS THE WARNING HAS BEEN
CANCELLED.

RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS WERE
STILL POSSIBLE FROM THE THUNDERSTORM.

LAT...LON 3182 9649 3180 9663 3183 9673 3206 9689
      3215 9675 3233 9638 3230 9630 3226 9628
      3219 9615 3217 9618 3215 9612 3209 9612
      3208 9609 3202 9605
TIME...MOT...LOC 0512Z 242DEG 41KT 3214 9637

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 21, 9:28 PM CST, 57 minutes earlier.

Area forecast discussion, Nov 21, 9:28 PM CST, 57 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
928 PM CST MON NOV 21 2011

.UPDATE...
WITH ANOTHER INTERESTING TURN OF EVENTS TONIGHT...OUR THOUGHTS ON
STORM MODES FOR THE REMAINDER OF THE NIGHT HAVE CHANGED SLIGHTLY
BUT STILL EXPECT SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS
TO OCCUR OVERNIGHT.

WITH 850 MB WINDS STARTING TO VEER AHEAD OF THE APPROACHING UPPER
LEVEL TROUGH NOW MOVING ACROSS THE TEXAS PANHANDLE...THE BEST
ISENTROPIC LIFT IS SHIFTING EAST OF THE I-35 CORRIDOR. THIS IS
WELL SUPPORTED BY THE NUMEROUS SHOWERS AND THUNDERSTORMS OVER THE
NORTHEASTERN PORTIONS OF THE CWA. EARLIER...THESE SHOWERS AND
STORMS PRODUCED AN OUTFLOW BOUNDARY THAT MOVED EAST ACROSS THE
CWA...PUSHING THE WARM FRONT BACK TO THE SOUTHEAST. THE NOW COLD
FRONT WILL LIKELY CONTINUE TO SLOWLY PUSH SOUTHEAST...EXITING OUR
AREA AFTER MIDNIGHT. IT IS POSSIBLE THAT THE FRONT COULD STALL
OVER THE FAR SOUTHEASTERN ROW OF COUNTIES FROM HEARNE TO ATHENS
BUT IT DOES APPEAR THAT THE FRONT WILL BE A SIGNIFICANT FOCUS FOR
CONVECTION IN OUR CWA TONIGHT.

INSTEAD...WE EXPECT SCATTERED SHOWERS AND THUNDERSTORMS TO
CONTINUE TO DEVELOP OVER THE REGION AS LIFT FROM THE UPPER LEVEL
TROUGH CONTINUES TO INTENSIFY OVER THE REGION AND MOVE EAST. AS
SUPPORTED BY THE 00Z FWD SOUNDING...THE ATMOSPHERE ABOVE THE COLD
FRONT REMAINS UNSTABLE BUT LAPSE RATES ARE FAIRLY WEAK. SOME OF
THE SHORT RANGE MODELS ARE GENERATING A LINE OF ELEVATED
RAIN/CONVECTION ALONG THE 850 MB FRONT AS IT MOVES ACROSS THE REGION
TONIGHT. THE 850 MB FRONT MAY ALREADY BE NEARING THE WESTERN
BORDER OF OUR CWA AND NEW CONVECTION HAS RECENTLY DEVELOPED AHEAD
OF IT IN ERATH COUNTY. DECIDED TO KEEP LIKELY POPS ACROSS ALL BUT
THE FAR WESTERN COUNTIES FOR TONIGHT AND ADJUSTED TEMPERATURES
IN A FEW LOCATIONS BASED ON THE LATEST TRENDS AND THE CHANGE IN
THE FRONTAL POSITION. THE MAIN THREATS THROUGH THE NIGHT WILL BE
HEAVY RAIN...CLOUD TO GROUND LIGHTNING...AND HAIL UP 1 INCH IN
DIAMETER.

82/JLD

&&

.AVIATION...

CONCERNS...CONVECTION//SEVERE POTENTIAL// AND IFR CONDITIONS.

STRONG SHORTWAVE TROUGH...PER WATER VAPOR LOOP...PUSHING INTO WEST
TEXAS THIS EVENING AS DEEP LAYER MOISTURE OVERRUNNING A STRONG
FRONT RUNNING FROM KJCT TO KTPL...KHOT. CONSIDERABLE CONVECTION
OCCURRING ACROSS OKLAHOMA AND NORTH OF THE METROPLEX. AS UPPER
FORCING CONTINUES TO INCREASE THIS EVENING...ADDITIONAL
CONVECTION WILL DEVELOP AND MOVE EAST ACROSS NORTH TEXAS. EXPECT KDFW
TRACON TO BE AFFECTED BY THIS TSRA AND IFR-MVFR CIGS/VIS AT THE
BEGINNING OF THE TAF...AND A REPEAT FOR BOTH KDFW AND KACT TRACONS
04-08Z. ANY SEVERE THUNDERSTORM WILL BE CAPABLE OF HAIL AROUND ONE
INCH...AND THOSE OCCURRING IN THE WARM SECTOR COULD PRODUCE
DAMAGING WINDS.

THE FRONT WILL BE LIFTING NORTHWARD THIS EVENING AND KACT WILL SEE
SOUTHERLY WINDS RETURN OVERNIGHT...ONLY TO RETURN NORTHERLY EARLY
TUESDAY MORNING.

AFTER 08Z...UPPER FORCING AND DYNAMICS FOR STRONG CONVECTION
SHOULD BE MOVING EAST OF THE TAF SITES...BUT LOW CIGS SHOULD
LINGER THROUGH DAYBREAK AND SLOWLY LIFT TO VFR MIDDAY OR EARLY
AFTERNOON. 75

&&

.PREV DISCUSSION... /ISSUED 331 PM CST MON NOV 21 2011/
STRONG UPPER LEVEL SHORTWAVE NOW MOVING INTO WEST TEXAS WILL CROSS
OKLAHOMA DURING THE OVERNIGHT HOURS. AHEAD OF THE UPPER SYSTEM...
SOUTHERLY LOW LEVEL WINDS ATOP THE FRONTAL INVERSION WILL INCREASE
AND STRENGTHEN ISENTROPIC LIFT. ALREADY THIS PROCESS IS OCCURRING
ACROSS THE NW ZONES WHERE WIDESPREAD RAIN/STORMS ARE BREAKING OUT
IN CONVECTIVELY UNSTABLE AIR MASS ABOVE FRONTAL INVERSION. REGION
OF BEST ISENTROPIC LIFT WILL CONTINUE TO SPREAD EAST...MAXIMIZED
GENERALLY ALONG AND NORTH OF I-20 BETWEEN NOW AND 10 PM.

MEANWHILE...A WARM FRONT WILL BE PROGRESSING NORTH THROUGH THE
EASTERN ZONES...LIKELY REACHING A LINE FROM BONHAM TO DALLAS TO
GATESVILLE BY MIDNIGHT. BEHIND THE WARM FRONT TEMPERATURES WILL
RISE INTO THE MID 60S TO NEAR 70...WITH MOST LOCATIONS ALONG/EAST
OF I-35 EXPERIENCING RISING TEMPS THIS EVENING. ONCE THE UPPER
TROUGH AXIS ARRIVES INTO THE REGION AROUND MIDNIGHT...THE WARM
FRONT WILL STALL AND SLOSH BACK TO THE SOUTHEAST AS A COLD FRONT.
AS THE FRONT STARTS MOVING SOUTHEAST...A LINE OF STORMS SHOULD
FORM ALONG THE FRONT DUE TO LIFT FROM FRONTAL CONVERGENCE
COMBINED WITH DYNAMIC FORCING FROM THE SHORTWAVE. THIS LINE OF
STORMS WILL GENERALLY AFFECT THE EASTERN/SOUTHERN ZONES AFTER
MIDNIGHT...AND SHOULD CLEAR THE CWA BY MID MORNING.

THE NORTHWARD SURGE OF THE WARM FRONT WILL EXPOSE THE EASTERN HALF
OF THE CWA TO THE WARM SECTOR...WHERE MODEST SURFACE BASED
INSTABILITY WILL BE PRESENT. STRONGLY SHEARED AIR MASS WILL ALLOW
FOR A THREAT OF SEVERE WEATHER...MAINLY SOUTHEAST OF A CANTON TO
TEMPLE LINE. ISOLATED TORNADOES CANT BE RULED OUT...HOWEVER THIS
THREAT IS CONDITIONAL TO WHETHER DISCRETE STORMS DEVELOP
TONIGHT. OTHERWISE A FEW ELEVATED STORMS WITH MARGINALLY SEVERE
HAIL WILL BE POSSIBLE IN THE COLD SECTOR THIS EVENING.

COOLER/DRIER AIR WILL FILTER INTO THE REGION TOMORROW. MODEL
GUIDANCE IS SPLIT ON THE DURATION/COVERAGE OF LOW CLOUDS TOMORROW
AND THUS THE HIGH TEMP FORECAST IS OF LOW CONFIDENCE. AM SIDING
WITH THE COOLER GUIDANCE SINCE THE HIGH RES MODELS AND SREF ARE
ALL INDICATING LOW CLOUDS IN A VERY SHALLOW LAYER OF MOISTURE.
EITHER WAY...ISENTROPIC DOWNGLIDE SHOULD ERADICATE CLOUDS BY LATE
AFTERNOON. CLEAR SKIES AND TRANQUIL WEATHER IS EXPECTED WEDNESDAY
AND THURSDAY WITH TEMPERATURES RATHER PLEASANT.

NEXT UPPER LEVEL TROUGH ARRIVES FRIDAY...AND MOISTURE WILL RAPIDLY
RETURN TO THE REGION THURSDAY NIGHT. SKIES WILL BE GENERALLY
CLOUDY BY FRIDAY WITH RAIN DEVELOPING OVER THE REGION. NOT A LOT
OF TIME FOR AIR MASS MODIFICATION...AND THUS INSTABILITY IS
PROBABLY TOO LIMITED FOR THUNDERSTORMS WITH THIS SYSTEM. ALL
FORECAST SOUNDINGS CONFIRM SHOWERS OR STEADY RAIN WOULD BE THE
PRIMARY PRECIP TYPE...SO WILL REMOVE THUNDER EVERYWHERE EXCEPT THE
EASTERN ZONES. RAIN SHOULD CLEAR OUT OF THE AREA BY SATURDAY
MORNING WITH WINDY AND COOLER CONDITIONS EXPECTED INTO SUNDAY.

TR.92

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  45  63  44  69  44 / 100  10   0   0   0
WACO, TX              51  68  43  69  40 / 100  20   0   0   0
PARIS, TX             47  63  42  66  39 / 100  20   0   0   0
DENTON, TX            44  62  39  68  38 / 100  10   0   0   0
MCKINNEY, TX          45  61  40  68  37 / 100  10   0   0   0
DALLAS, TX            46  63  45  69  45 / 100  10   0   0   0
TERRELL, TX           49  64  43  68  40 / 100  30   0   0   0
CORSICANA, TX         52  67  45  70  42 / 100  40   0   0   0
TEMPLE, TX            53  71  44  71  40 /  90  30   0   0   0
MINERAL WELLS, TX     44  65  39  70  39 / 100  10   0   0   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

75/82
Hazardous weather outlook, Nov 21, 3:20 PM CST, 7 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
320 PM CST MON NOV 21 2011

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-221200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
320 PM CST MON NOV 21 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.
THUNDERSTORMS ARE LIKELY ACROSS ALL OF NORTH TEXAS. THE BEST
COVERAGE OF ACTIVITY IS EXPECTED TO BE OVERNIGHT AS A LINE OF
THUNDERSTORMS PROGRESSES EAST ACROSS THE AREA. SOME SEVERE STORMS
ARE POSSIBLE AT ANY TIME...BUT MOST LIKELY IN THE EVENING AND
OVERNIGHT HOURS. LARGE HAIL WILL BE THE MAIN THREAT...BUT DAMAGING
WINDS AND ISOLATED TORNADOES WILL BE POSSIBLE NEAR A WARM FRONT
MOVING NORTHWEST THROUGH CENTRAL AND EAST TEXAS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
THUNDERSTORM ACTIVITY IS EXPECTED TO PUSH OUT OF THE REGION
EARLY TUESDAY MORNING.

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS FRIDAY NIGHT AS THE
NEXT STORM SYSTEM MOVES THROUGH NORTH TEXAS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS POSSIBLE ACROSS ALL OF NORTH TEXAS THIS
AFTERNOON AND EVENING...AND DURING THE OVERNIGHT HOURS.

25

In the hours before

Special weather statement, Nov 21, 6:35 PM CST, 3 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
635 PM CST MON NOV 21 2011

TXZ093-094-220100-
FANNIN TX-GRAYSON TX-
635 PM CST MON NOV 21 2011

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHERN FANNIN COUNTY
  EAST CENTRAL GRAYSON COUNTY

AT 635 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 9 MILES EAST OF SHERMAN...MOVING NORTHEAST AT 60
MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE BELLS...BONHAM...DENISON...
ECTOR...KNOLLWOOD...POTTSBORO...SAVOY...WHITEWRIGHT AND EISENHOWER
STATE PARK.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM.

LAT...LON 3387 9588 3376 9585 3365 9585 3347 9641
      3378 9675 3384 9659 3382 9652 3378 9650
      3379 9642 3370 9634 3377 9629 3376 9619
      3384 9615 3385 9601 3388 9600 3387 9595
      3389 9592
TIME...MOT...LOC 0035Z 235DEG 50KT 3369 9638
Special weather statement, Nov 21, 7:43 PM CST, 2 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
743 PM CST MON NOV 21 2011

TXZ095-220215-
LAMAR TX-
743 PM CST MON NOV 21 2011

...SIGNIFICANT WEATHER ADVISORY FOR...
  LAMAR COUNTY

AT 743 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 13 MILES SOUTHWEST
OF HUGO TO 17 MILES NORTH OF COMMERCE...MOVING EAST AT 50 MPH.

CITIES IN THE PATH OF THESE STORMS INCLUDE BLOSSOM...DEPORT AND
PARIS.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THESE STORMS.

LAT...LON 3393 9555 3389 9554 3390 9551 3388 9549
      3387 9539 3389 9531 3338 9531 3348 9560
      3347 9568 3349 9578 3346 9585 3384 9585
      3386 9581 3384 9577 3390 9575 3388 9571
      3394 9560
TIME...MOT...LOC 0143Z 254DEG 44KT 3389 9559 3349 9579
Local storm report, Nov 21, 9:08 PM CST, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
908 PM CST MON NOV 21 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     TSTM WND DMG     BELLS                   33.45N  96.42W
11/21/2011                   GRAYSON            TX   EMERGENCY MNGR

            SEVERAL POWER LINES AND TREES BLOWN DOWN IN BELLS.
Special weather statement, Nov 21, 9:50 PM CST, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
950 PM CST MON NOV 21 2011

TXZ117-118-220445-
TARRANT TX-PARKER TX-
950 PM CST MON NOV 21 2011

...SIGNIFICANT WEATHER ADVISORY FOR...
  PARKER COUNTY
  WESTERN TARRANT COUNTY

AT 950 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES SOUTHWEST OF
AZLE TO 12 MILES NORTHWEST OF GRANBURY...MOVING NORTHEAST AT 50 MPH.

CITIES IN THE PATH OF THESE STORMS INCLUDE ALEDO...ANNETTA...AZLE...
BENBROOK...BLUE MOUND...CROWLEY...EAGLE MOUNTAIN...EDGECLIFF...
EVERMAN...FOREST HILL...FORT WORTH...HALTOM CITY...HASLET...HUDSON
OAKS...LAKE WORTH...LAKESIDE...PECAN ACRES...PELICAN BAY...RENO...
RIVER OAKS...SAGINAW...SANSOM PARK...SPRINGTOWN...WATAUGA...
WEATHERFORD...WESTWORTH...WHITE SETTLEMENT AND WILLOW PARK.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THESE STORMS.

LAT...LON 3298 9775 3299 9724 3256 9725 3256 9806
TIME...MOT...LOC 0350Z 240DEG 51KT 3289 9752 3258 9788
Special weather statement, Nov 21, 10:12 PM CST, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1012 PM CST MON NOV 21 2011

TXZ130-141-220515-
ERATH TX-COMANCHE TX-
1012 PM CST MON NOV 21 2011

...SIGNIFICANT WEATHER ADVISORY FOR...
  COMANCHE COUNTY
  ERATH COUNTY

AT 1012 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 4 MILES NORTH OF COMANCHE...MOVING NORTHEAST AT
40 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE COMANCHE...DE LEON...
DUBLIN...STEPHENVILLE...HUCKABAY AND MORGAN MILL.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM.

LAT...LON 3202 9888 3251 9808 3239 9801 3208 9787
      3176 9871
TIME...MOT...LOC 0412Z 233DEG 34KT 3197 9857
Special weather statement, Nov 21, 10:18 PM CST, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1018 PM CST MON NOV 21 2011

TXZ134-145-146-159-220515-
ELLIS TX-HILL TX-MCLENNAN TX-NAVARRO TX-
1018 PM CST MON NOV 21 2011

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHEASTERN ELLIS COUNTY
  SOUTHEASTERN HILL COUNTY
  NORTH CENTRAL MCLENNAN COUNTY
  NAVARRO COUNTY

AT 1017 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 10 MILES SOUTHEAST OF HILLSBORO...MOVING
NORTHEAST AT 45 MPH.

PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3209 9612 3163 9710 3190 9732 3243 9648
      3239 9644 3235 9645 3231 9635 3212 9611
TIME...MOT...LOC 0417Z 234DEG 39KT 3190 9700

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 21, 6:04 PM CSTSpecial Weather StatementFWDGrayson26 min
Nov 21, 6:35 PM CSTSpecial Weather StatementFWDFannin25 min
Nov 21, 7:10 PM CSTAreal Flood AdvisoryFWDCooke, Fannin, Grayson4 hr
Nov 21, 7:43 PM CSTSpecial Weather StatementFWDLamar32 min
Nov 21, 9:50 PM CSTSpecial Weather StatementFWDParker, Tarrant55 min
Nov 21, 10:12 PM CSTSpecial Weather StatementFWDComanche, Erath63 min
Nov 21, 10:18 PM CSTSpecial Weather StatementFWDHill, Navarro57 min
Nov 21, 10:32 PM CSTSevere Thunderstorm WarningFWDCoryell, McLennan58 min
Nov 21, 11:23 PM CSTSevere Thunderstorm WarningFWDFalls, Limestone, McLennan52 min
Nov 21, 11:34 PM CSTAreal Flood AdvisoryFWDComanche, Erath, Somervell3 hr
Nov 21, 11:44 PM CSTSpecial Weather StatementFWDHenderson61 min
Nov 22, 12:45 AM CSTSpecial Weather StatementFWDBell, Coryell30 min
Nov 22, 1:13 AM CSTSpecial Weather StatementFWDBell32 min
Nov 22, 1:21 AM CSTSpecial Weather StatementFWDHenderson54 min

Nearby

Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.